Has anyone else experienced weight gain while taking Abilify? And did the weight go back down after you stopped taking it?
I take Abilify and gained weight. Whether it was totally the Abilify or just a component, it is hard to say. Haven't tried to go without the Abilify to know whether the weight would come off as a result. Weight gain is listed as a common side effect. I have stopped other psychiatric meds and lost weight, usually about 10 lbs. I've accepted that I need the Abilify so I try to eat right and exercise and at least control my weight even if on the heavy side.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2011 • 3 answers
Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?
Posted 2 Jan 2012 • 2 answers
Posted 30 Oct 2013 • 29 answers
Posted 17 Apr 2014 • 2 answers
Posted 5 Jun 2014 • 1 answer